Results 1 to 3 of 3
  1. #1
    subman2336 is offline New Member
    Join Date
    Mar 2007

    Unhappy Prednisone

    I've been on prednisone 10 mg daily for about two yrs, with an occasional adjustment of increased doseage for a week or so, at a time. and i'm told by my doctor that i must continue to take prednisone for the rest of my life ! but i would like to get off of this, it is very helpfull for my asthma but i don't feel good about using it for ever! anyone know of withdrawing from this without dieing.

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004


    You really should listen to your doctor.Prednisone is a steroid and a well used one for lung problems.If you decide to go off it you need to taper down slowly like 1 mg every couple weeks.Whatever you do don't stop cold turkey.By the way 10mgs isn't a huge dose just in case you were worried about that.Good luck.....Dave

  3. #3
    kevin9494 is offline Member
    Join Date
    Feb 2007

    Default Prednisone problems?????

    My mother has heart disease and diabetes. She was having migraine headaches every single day, all day. Finally our family convinced her to go to the doctor and her put her on prednisone (steroid) That night she ended up in the E.R. Her blood sugar was so low that she was dizzy and uncoordinated. She was admitted to the hospital for overnight observation and should be released today. Her blood sugar was 140 this morning. My question is was it the prednisone that put her in this troubling state? Any advice would be helpful. Thank You. Kevin.

    My e-mail is:

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22